# SDR YENA2022112801159

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 1,213 hours, 191 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0064497
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,213 hours, 191 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#2144, LGW-JFK. (ETOPS) 'ENG 1 FIRE LOOP "A" FAULT APPEARED IN FLIGHT; TROUBLESHOOT PER TSI MDDR 492794. REMOVED AND REPLACED FDU 1 (2WD1) PER AMM 26-12-34. OPS TEST AND BITE TEST PASSED. '
